EconPapers    
Economics at your fingertips  
 

New algorithms for solving fuzzy relation equations

Leh Luoh, Wen-June Wang and Yi-Ke Liaw

Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 4, 329-333

Abstract: A new algorithm is proposed to solve the fuzzy relation equation P∘Q=R with max–min composition and max–product composition. The algorithm operates systematically and graphically on a matrix pattern to get all the solutions of P. An example is given to illustrate its effectiveness.

Keywords: Fuzzy relation equations; Max–min operator; Max–product operator (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401003871
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:4:p:329-333

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:59:y:2002:i:4:p:329-333